Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Treatment for sexual problems after taking antiandrogen - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   i was taking finpecia for hair loss for aleast for year (daily) i find myself with sex problem....can u give some remedy to get rid of this problem....i feel its the side effects of this medicine.
User :   how to improve the sex now
Doctor :   Hi
User :   let me get ur suggestion
User :   how to get rid of the side effects of medicine of finpecia
Doctor :   May I know ur age and gender?I
User :   29/m
User :   i married rencently n finding this problem
User :   but i had noticed the side effects earlier
User :   can u suggest any medicine for cure
Doctor :   ok
Doctor :   finpecia is antiandrogen
Doctor :   Androgen esp testosterone is very imp in sexual drive
Doctor :   We find people with decreased sexual drive and erection problems due to testosterone deficiency
Doctor :   In those patients we replace testosterone
Doctor :   So I recommend you to stop is now
Doctor :   Do you follw me?
User :   yes i hve stopped 6 months back
User :   suggest me the medicine
Doctor :   Then Get the serum testosterone levels now
Doctor :   These are all hormones, self treatment is very damaging. And long term is very dangerous
User :   which medicine to take now
User :   please recommend me...
Doctor :   After you get the serum testosterone levels, consult your physician. And request androgen hormone supplements for few days.
User :   how to get serum testosterone levles
Doctor :   It seems you are behind medicine
Doctor :   And trying to genuine cause of sexual problem
User :   i want remedy
Doctor :   Spot fix with harmones is not dangerous and leads to ur present situation inlong term
Doctor :   Go to the laboratory and ask them to do serum mysteriousness levels , LH levels
User :   do i get in pharmy
Doctor :   Do you folo wme?
User :   yes
Doctor :   Do You follow me what I am saying?
User :   how to get serum m levels ,lh levels
Doctor :   Go to any lab
Doctor :   Did you get me?
User :   u mean pharmacy store
Doctor :   Pharmacy store by defiintions sell the drugs
Doctor :   laboratory do the blood investigations
User :   till when i must take this drug
User :   okay its the test
User :   then wat next
Doctor :   In the test results, if the testosterone is level is low, then u need medicines
User :   okay
Doctor :   Plz, do u follow me This or not?
User :   which medicine u pefer....if its low
Doctor :   if the testosterone harmone levels are normal, u do not need medicines
User :   okay...but is its low then
Doctor :   This is the management of finpecia induced decreased sexual drive
User :   yes
Doctor :   If it is low u need androgens
Doctor :   if normal u dont need them
User :   okay
Doctor :   then we will search for other cause of decreased sexual drive
User :   is it medicine name
Doctor :   what?
Doctor :   DO you have decreased sexual interest?
User :   how to increase androgens
User :   i mean method
Doctor :   Sir, u need to get the test done and then visit the doctor
Doctor :   u can but in pharmacy like paracetamol
User :   its for fever
Doctor :   it will cause damage to testicles with out proper physician advise if taken for long time and
Doctor :   in heavy dose
Doctor :   *u can not but in pharmacy like paracetamol
User :   better not to go wothout doctor suggestion
Doctor :   I am trying help u but u not fllowing
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor